Segui
Fritz Gesztesy
Fritz Gesztesy
Professor of Mathematics, Baylor University, Waco, Texas
Email verificata su baylor.edu - Home page
Titolo
Citata da
Citata da
Anno
Solvable models in quantum mechanics
S Albeverio, F Gesztesy, R Hoegh-Krohn, H Holden
Springer Science & Business Media, 2012
25462012
Soliton Equations and their Algebro-Geometric Solutions: Volume 1,(1+ 1)-Dimensional Continuous Models
F Gesztesy, H Holden
Cambridge University Press, 2003
4522003
Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum
F Gesztesy, B Simon
Transactions of the American Mathematical Society 352 (6), 2765-2787, 2000
2682000
On matrix–valued Herglotz functions
F Gesztesy, E Tsekanovskii
Mathematische Nachrichten 218 (1), 61-138, 2000
2652000
Weakly coupled bound states in quantum waveguides
W Bulla, F Gesztesy, W Renger, B Simon
Proceedings of the American mathematical society 125 (5), 1487-1495, 1997
2201997
R. H egh-Krohn, H. Holden: Solvable Models in Quantum Mechanics
S Albeverio, F Gesztesy
Springer, Heidelberg, 1988
2001988
One-dimensional Schrödinger operators with interactions singular on a discrete set.
W Kirsch, F Gesztesy
Walter de Gruyter, Berlin/New York 1985 (362), 28-50, 1985
1511985
A new approach to inverse spectral theory, II. General real potentials and the connection to the spectral measure
F Gesztesy, B Simon
Annals of mathematics, 593-643, 2000
1472000
Weyl–Titchmarsh 𝑀-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators
S Clark, F Gesztesy
Transactions of the American Mathematical Society 354 (9), 3475-3534, 2002
1352002
Exactly solvable models of sphere interactions in quantum mechanics
JP Antoine, F Gesztesy, J Shabani
Journal of Physics A: Mathematical and General 20 (12), 3687, 1987
1331987
m-functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices
F Gesztesy, B Simon
Journal d’Analyse Mathématique 73 (1), 267-297, 1997
1281997
Deficiency indices and singular boundary conditions in quantum mechanics
W Bulla, F Gesztesy
Journal of mathematical physics 26 (10), 2520-2528, 1985
1271985
On spectral theory for Schrödinger operators with strongly singular potentials
F Gesztesy, M Zinchenko
Mathematische Nachrichten 279 (9‐10), 1041-1082, 2006
1212006
The xi function
F Gesztesy, B Simon
Acta Mathematica-Djursholm 176 (1), 49-72, 1996
1201996
Algebro-geometric solutions of the Camassa–Holm hierarchy
F Gesztesy, H Holden
Revista Matemática Iberoamericana 19 (1), 73-142, 2003
1192003
Picard potentials and Hill's equation on a torus
F Gesztesy, R Weikard
Acta Mathematica 176 (1), 73-107, 1996
1161996
Rank one perturbations at infinite coupling
F Gesztesy, B Simon
Journal of Functional Analysis 128 (1), 245-252, 1995
1151995
Algebro-geometric quasi-periodic finite-gap solutions of the Toda and Kac-van Moerbeke hierarchies
W Bulla, F Gesztesy, H Holden, G Teschl
American Mathematical Soc., 1998
1071998
Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials
J Eckhardt, F Gesztesy, R Nichols, G Teschl
arXiv preprint arXiv:1208.4677, 2012
1052012
Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies-an analytic approach
F Gesztesy, R Weikard
Bulletin of the American Mathematical Society 35 (4), 271-317, 1998
1051998
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20